RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 5, Pages 691–709 (Mi mz6259)  

This article is cited in 1 scientific paper (total in 1 paper)

Extremal geometric constants

A. F. Sidorenko, B. S. Stechkin


Full text: PDF file (1225 kB)

English version:
Mathematical Notes, 1981, 29:5, 352–361

Bibliographic databases:

UDC: 519.1
Received: 05.02.1979

Citation: A. F. Sidorenko, B. S. Stechkin, “Extremal geometric constants”, Mat. Zametki, 29:5 (1981), 691–709; Math. Notes, 29:5 (1981), 352–361

Citation in format AMSBIB
\Bibitem{SidSte81}
\by A.~F.~Sidorenko, B.~S.~Stechkin
\paper Extremal geometric constants
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 5
\pages 691--709
\mathnet{http://mi.mathnet.ru/mz6259}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=621295}
\zmath{https://zbmath.org/?q=an:0493.46020|0482.05013}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 5
\pages 352--361
\crossref{https://doi.org/10.1007/BF01158359}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981ND21900005}


Linking options:
  • http://mi.mathnet.ru/eng/mz6259
  • http://mi.mathnet.ru/eng/mz/v29/i5/p691

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Sidorenko, “Extremal estimates of probability measures and their combinatorial nature”, Math. USSR-Izv., 20:3 (1983), 503–533  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:201
    Full text:88
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020